May 20, 2008
Hi I just started taking Atripla my cd4 167 and vl of 99100 will these change? if so how long might it take... no other problems noted..
thanks for the site..
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute And HIV
- Burning Urethra After Fingering Worried I Have HIV
- Flu Symptoms After Drinking Water Worried I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- Thrush After Happy Ending Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.